Support group for people who have Gas - Flatulence, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
For months I have been looking for a solution to getting rid of gas and/diarrhea while taking Mucinex. I discovered it's related to diet. Milk, sugar, and starchy foods seem to cause the issues. I was stunned to discover that I can't tolerate milk, candy/cake and corn anymore, but I have to take it for fibromyalgia, so I opted to remove them. If I eat them, I end up taking the only medication that works to remove the gas--Imodium. Then I get back on that diet and am fine. You may have another food causing a reaction that you were normally able to tolerate just fine before Mucinex.
Post created 1 month 1 day ago
I'm having problems with being very gassy now and wonder if it is connected to tramadol use. It's embarrassing and painful in my intestines.
Post created 2 months 4 days ago
I started citaiopram one week ago and have never had so much gas and rumbling stomach. My wife sain if anyone was going to get gas it would be you.
Does anyone else experance the same thing?
Post created 2 months 2 weeks ago
Very Bad Gas Always. Can not control.
Post created 3 months 4 weeks ago
HOW CAN I RELIEVE THIS INCREDIBLE GAS I GET ON A DAILY BASIS?
Post created 5 months 1 week ago
This causes me serious embarrassment wherever I go. It's been affecting my social life, but the one that kills me is the embarrassment at work. It makes friends desert me. It's a difficult life to live knowing that I can doze off without realizing, and no matter how brief the sleep, I end up with flatus.
Post created 5 months 2 weeks ago
I started taking nasacort about a week ago and have terrible gas. Afraid to go anyplace because it is embarrassing. Have not eaten or taken any new foods or drugs.
Post created 5 months 3 weeks ago
Post created 6 months 2 weeks ago
Just wondering if recent increase in flatulence is related to recent beginning Cymbalta
Post created 10 months 1 week ago
I have excessive and embarrassing flatulence since starting Bydurean. I take gas x and phazeme but it they only help a little. Does anyone else suffer this and have any suggestions?
Post created 10 months 2 weeks ago
- Page 1